# SDR ASAA2024112654855

- Difficulty date: November 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 51,575 hours, 15,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AROUND BELLY DRAIN BS.500+19.35 SHOWS SIGNS OF CORROSION. GROUNDED - YES. REMOVED DRAIN PLUG IAW B737 SRM 51-40-02: STRIPPED PAINT IAW B737 SRM 51-21-11-150-801. BLENDED CORROSION ORIG. THICKNESS 0.080, REMOVED 0.001 , 0.079 REMAINS FOUND TO BE WITHIN LIMITS PER B737 SRM 53-30-01-1A-1 FIG 101, 102 & 103 TABLE II. RESTORED AREA FINISH IAW B737 SRM 51-20-01. INSTALLED DRAIN PLUG IAW B737 AMM 51-41-13-420-801TOOL # T8224M CAL DUE: 11-11-25 TOOL #T8357K CAL DUE: 6-4-25 INSPECTION THRESHOLD INTERVAL 50000 FLIGHT CYCLES.
